# SDR 07FDEA02020

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 45,828 hours, 19,472 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR DOOR EXTERIOR SURFACE HAS AN AREA OF DELAMINATION APPROX 6" IN DIAMETER IN THE CENTER OF THE COMPOSITE FAIRING, AREA MARKED.  REMOVED DAMAGE SKIN IAW SRM 51-77-10.  CLEANED AND PREPPED DAMAGE AREA IAW SRM 51-  70-10 MIXED RESIN, FABBED REPAIR PLIES, MIXED BONDING RESIN AND BONDED PLIES IAW SRM 51-7710.  APPLIED PRIMER IAW SRM 51-77-10 AND PAINTED REPAIR AREA IAW SRM 51-75-10.
